PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 108 | 2 | 127-147
Tytuł artykułu

Ondelettes et poids de Muckenhoupt

Treść / Zawartość
Warianty tytułu
Języki publikacji
FR EN
Abstrakty
EN
We study, for a basis of Hölderian compactly supported wavelets, the boundedness and convergence of the associated projectors $P_j$ on the space $L^p(dμ)$ for some p in ]1,∞[ and some nonnegative Borel measure μ on ℝ. We show that the convergence properties are related to the $A_p$ criterion of Muckenhoupt.
Czasopismo
Rocznik
Tom
108
Numer
2
Strony
127-147
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-03-03
poprawiono
1993-07-06
Twórcy
  • UA CNRS 757, Université de Paris-Sud, Mathématiques, Bâtiment 425, 91405 Orsay Cedex, France
Bibliografia
  • [1] I. Daubechies, Orthonormal basis of compactly supported wavelets, Comm. Pure Appl. Math. 41 (1988), 909-996.
  • [2] P. G. Lemarié, Fonctions à support compact dans les analyses multi-résolutions, Rev. Mat. Iberoamericana 7 (1991), 157-182.
  • [3] P. G. Lemarié et G. Malgouyres, Support des fonctions de base dans une analyse multi-résolution, C. R. Acad. Sci. Paris 313 (1991), 377-380.
  • [4] G. Malgouyres, Analyse multi-résolution sur l'intervalle: algorithmes rapides, preprint, Univ. Paris-XI, 1991.
  • [5] S. Mallat, Multiresolution approximation and wavelet bases of L²(ℝ), Trans. Amer. Math. Soc. 315 (1989), 69-87.
  • [6] Y. Meyer, Ondelettes et opérateurs, tome I, Hermann, Paris, 1990.
  • [7] Y. Meyer, Ondelettes et opérateurs, tome II, Hermann, Paris, 1991.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv108i2p127bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.